# SDR CA040526005

- Difficulty date: March 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 401020101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR UP SELECTION, GEAR CAME UP AND LOCKED BUT NOSE GEAR DOOR LIGHT REMAINED ON.  WHEN GEAR WAS SELECTED DOWN, THE NOSE GEAR DOOR CAUTION LIGHT REMAINED ON. (GEAR DOWN AND LOCKED). UNSCHEDULED LANDING COMPLETED.  NOSE GEAR DOOR CLOSED PROXIMITY SENSOR REPLACED IAW AMM 32-61-00.
